Optimal Approximation of the Initial Value Problem

Authors: Benouaz, T.; Arino, O.

Source: Computers and Mathematics with Applications, Volume 36, Number 1, July 1998 , pp. 21-32(12)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Keywords: Computational procedure; Initial value problem; Optimal approximation; Optimal derivative

Document Type: Research Article

DOI: http://dx.doi.org/10.1016/S0898-1221(98)00105-9

Publication date: July 1, 1998

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page